# SDR 02FDEA00725

- Difficulty date: October 12, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 42,208 hours, 25,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN STR FLANGE AT BS 492, STR 23L.  R&R STR FLANGE PER SRM 53-10-1, 53-10-3.
